# SDR 7KFA775L

- Difficulty date: December 4, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N271NE
- Make and model: Bolkms BK117C1
- Aircraft serial: 7543
- Aircraft time: 4,960 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 4,960 hours, 13,210 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: XM010B12
- Condition: Chafed
- Location: Electrical
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: F

## Discrepancy

ELECTRICAL FIRE IN FLIGHT IN THE VICINITY OF SUCTION CONTROLS AND LIQUID OXYGEN GAUGE, FLAMES, SMOKE AND FUMES IN ACFT.  WHEN DISCOVERED: IN FLIGHT, CAUSE OF INCIDENT COME FROM THE 120 VOLT AC OUTLET WIRE NR XMO10B12, PN M22759/16/12 WHICH IS LOCATED ON THE LT OVERHEAD CABINET AFT END. THE WIRE APPEARED TO HAVE CHAFED AND ARCED, TO THE VACUUM PUMP PUSH BUTTON SWITCH BODY PN 95-42-14. THIS SWITCH IS INSTALLED THRU THE COMPOSITE (KEVLAR) CABINET FRONT FACE. THE SWITCH BODY CUTOUT PROBABLY HAD ENOUGH FIBERS TO IGNITE A FLAME. IT BURNED THE FRONT FACE OF CABINET, AND THE VACUUM GAGE AND REGULATOR KNOB.  C/A WILL BE TO REPAIR KEVLAR CABINET, REPLACE VACUUM PUMP SWITCH ASSY, REPLACE WIRE PN XMO10B12 AND VACUUM REGULATOR ASSY.
